Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The cyclotomic numbers of order sixteen


Author: Albert Leon Whiteman
Journal: Trans. Amer. Math. Soc. 86 (1957), 401-413
MSC: Primary 10.0X
MathSciNet review: 0092807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Aigner, Kriterion zum $ 8$. und $ 16$. Potenzcharacter der Reste $ 2$ und $ - 2$, Deutsche Math. vol. 4 (1939) pp. 44-52.
  • [2] S. Chowla, A property of biquadratic residues, Proc. Nat. Acad. Sci. India. Sect. A. 14 (1944), 45–46. MR 0014119
  • [3] A. Cunningham, On $ 2$ as a $ 16$-ic residue, Proc. London Math. Soc. (1) vol. 27 (1895) pp. 85-122.
  • [4] -, Quadratic partitions, London, 1904.
  • [5] L. E. Dickson, Cyclotomy, Higher Congruences, and Waring’s Problem, Amer. J. Math. 57 (1935), no. 2, 391–424. MR 1507083, 10.2307/2371217
  • [6] H. Hasse, Vorlesungen über Zahlentheorie, Berlin-Göttingen-Heidelberg, 1950.
  • [7] Emma Lehmer, On residue difference sets, Canadian J. Math. 5 (1953), 425–432. MR 0056007
  • [8] Emma Lehmer, On cyclotomic numbers of order sixteen, Canadian J. Math. 6 (1954), 449–454. MR 0063398
  • [9] Emma Lehmer, On the number of solutions of 𝑢^{𝑘}+𝐷≡𝑤²(\mod𝑝), Pacific J. Math. 5 (1955), 103–118. MR 0067918
  • [10] A. L. Whiteman, The sixteenth power residue character of 2, Canadian J. Math. 6 (1954), 364–373. MR 0062761

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0092807-7
Article copyright: © Copyright 1957 American Mathematical Society